# SDR CALA2024061401796

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 24,047 hours, 8,809 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 1703603
- Condition: Damaged
- Location: Seat Row 30abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE DAMAGED AT ROW 30ABC WHEN REMOVING FOR ACCESS TO MID CABIN DOOR PLUG AT ROW 30ABC, REPINNED EPL FLOOR-TO-SEAT CONNECTOR IAW SWPM 20-42-01. SECURED PLUG AND WIRING. ROW 30ABC EPL LIGHT OPS CK''D NORMAL. /  PARTS USED:  00-0366-3-2289,,PIN,QTY :2  PARTS USED:  00-0366-3-2289,,PIN,QTY :2 IDT C/W ROW 30ABC EPL FLOOR TO SEAT CONNECTOR REPAIR AND OPS CHECK. REF GMM 09-10-05
